advertisement
Question
Posted by: Annette | 2011/08/04

NUZAK &  CETIRIZINE

I have been using Nuzak for years. I also suffer from allergies (sinus &  nazal drip) and started using Cetirizine 10mg. I suddenly feel extremely tired and a bit depressed. Could it be the anti-histamine and nuzak that I take together that is causing this? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Annette

Cetirizine is an anti-histamine and can definately cause tiredness. Ask your pharmacist for an alternative that has a lesser sedating effect.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement